Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes imbalance while walking and dizziness?

Hi, I have Cortisol of 5.7 (normal range 6.2-13). ACTH is normal. I have been suffering for nearly two years of diziness, extreme fatigue, low bp, imbalance while walking, tremours, difficulty while breathing, palpitations... Do these symptoms have any bearing on my cortisol level? I have gone through all other tests including MRI brain. MRI of pitutary showed a small lesion which the report said could be a microadenoma.
Tue, 28 Jan 2020
Report Abuse
Neurologist 's  Response
Hi,

First of all, the side effects of cortisol can contribute to your symptoms. Therefore, you should do routine investigations such as: measuring blood pressure, fasting blood glucose an Echo and an ECG on your heart. Second, the microadenoma needs to be removed by surgery. After the operation the dose of cortisol can be adjusted.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Mustafa, Neurologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Stress


What causes imbalance while walking and dizziness?

Hi, First of all, the side effects of cortisol can contribute to your symptoms. Therefore, you should do routine investigations such as: measuring blood pressure, fasting blood glucose an Echo and an ECG on your heart. Second, the microadenoma needs to be removed by surgery. After the operation the dose of cortisol can be adjusted. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Mustafa, Neurologist